The Thue–Morse sequence is an automatic sequence over the alphabet . It can be defined as the binary sum-of-digits function , reduced modulo , or by using the substitution , . We prove that the asymptotic density of the set of natural numbers satisfying equals . Comparable results, featuring asymptotic equivalence along a polynomial as in our theorem, were previously only known for the linear case [A. O. Gelfond, Acta Arith. 13 (1967/68), 259–265], and for the sequence of squares. The main theorem in [C. Mauduit and J. Rivat, Acta Math. 203 (2009), no. 1, 107–148] was the first such result for the sequence of squares. Concerning the sum-of-digits function along polynomials of degree at least three, previous results were restricted either to lower bounds (such as for the numbers ), or to sum-of-digits functions in ``sufficiently large bases’'. By proving an asymptotic equivalence for the case of the Thue–Morse sequence, and a cubic polynomial, we move one step closer to the solution of the third Gelfond problem on the sum-of-digits function (1967/1968), op. cit.

生成讲解博客的中文版本

生成AI智能校验的中文版本